# SDR AWXA200300269

- Difficulty date: March 1, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: 5320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACE OF HORIZONTAL WEB (SHEAR PLATE) AT FR 69-70, LBL 49.  MAINTENANCE REMOVED CORRODED SHEAR PLATE AT FR 69-70, LBL 49; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 7-9, & 21-22, FIG. 65 & 66.
